arrow
Volume 38, Issue 3
Boundedness on Triebel-Lizorkin and Lebesgue Spaces of Multilinear Singular Integral Operators Satisfying a Variant of Hörmander’s Condition

Dazhao Chen

Anal. Theory Appl., 38 (2022), pp. 322-334.

Published online: 2022-07

Export citation
  • Abstract

The boundedness on Triebel-Lizorkin and Lebesgue spaces of the multilinear operators associated to some singular integral operators satisfying a variant of Hörmander’s condition are obtained.

  • Keywords

Multilinear operator, singular integral operator, variant of Hörmander’s condition, Triebel-Lizorkin space, Lipschitz space.

  • AMS Subject Headings

42B20, 42B25

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-38-322, author = {Dazhao and Chen and and 24111 and and Dazhao Chen}, title = {Boundedness on Triebel-Lizorkin and Lebesgue Spaces of Multilinear Singular Integral Operators Satisfying a Variant of Hörmander’s Condition}, journal = {Analysis in Theory and Applications}, year = {2022}, volume = {38}, number = {3}, pages = {322--334}, abstract = {

The boundedness on Triebel-Lizorkin and Lebesgue spaces of the multilinear operators associated to some singular integral operators satisfying a variant of Hörmander’s condition are obtained.

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.OA-2021-0003}, url = {http://global-sci.org/intro/article_detail/ata/20804.html} }
TY - JOUR T1 - Boundedness on Triebel-Lizorkin and Lebesgue Spaces of Multilinear Singular Integral Operators Satisfying a Variant of Hörmander’s Condition AU - Chen , Dazhao JO - Analysis in Theory and Applications VL - 3 SP - 322 EP - 334 PY - 2022 DA - 2022/07 SN - 38 DO - http://doi.org/10.4208/ata.OA-2021-0003 UR - https://global-sci.org/intro/article_detail/ata/20804.html KW - Multilinear operator, singular integral operator, variant of Hörmander’s condition, Triebel-Lizorkin space, Lipschitz space. AB -

The boundedness on Triebel-Lizorkin and Lebesgue spaces of the multilinear operators associated to some singular integral operators satisfying a variant of Hörmander’s condition are obtained.

Dazhao Chen. (2022). Boundedness on Triebel-Lizorkin and Lebesgue Spaces of Multilinear Singular Integral Operators Satisfying a Variant of Hörmander’s Condition. Analysis in Theory and Applications. 38 (3). 322-334. doi:10.4208/ata.OA-2021-0003
Copy to clipboard
The citation has been copied to your clipboard